MathSciNet Relay Station
MathSciNet bibliographic data
MR852484 (87i:16065) 16A72 (16A24)
Bergen, Jeffrey; Montgomery, S. Smash products and outer derivations. Israel J. Math. 53 (1986), no. 3, 321–345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement